Alert archive / Indiana / Small Craft Advisories in 2012

Small Craft Advisory 86, NWS Northern Indiana

December 2, 2012

NWS Northern Indiana issued this small craft advisory at Dec 2, 2012, 3:44 PM EST. It took effect at Dec 3, 2012, 1:00 PM EST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Dec 2, 2012, 3:44 PM EST (20:44 UTC)
In effect from
Dec 3, 2012, 1:00 PM EST
Expired
Dec 3, 2012, 9:39 PM EST
In force
9 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

284 
WHUS73 KIWX 022044
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
344 PM EST SUN DEC 2 2012

LMZ043-046-030445-
/O.NEW.KIWX.SC.Y.0086.121203T1800Z-121204T1000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
344 PM EST SUN DEC 2 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM MONDAY TO 5 AM EST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM MONDAY TO
5 AM EST TUESDAY. 


* WINDS: INCREASING TO BETWEEN 10 AND 20 KNOTS MONDAY AFTERNOON
  INTO MONDAY NIGHT. GUSTS TO 30 KNOTS. 

* WAVES: 3 TO 6 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
5 follow-up statements
932 
WHUS73 KIWX 030349
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1049 PM EST SUN DEC 2 2012

LMZ043-046-031200-
/O.CON.KIWX.SC.Y.0086.121203T1800Z-121204T1000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1049 PM EST SUN DEC 2 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM MONDAY TO
5 AM EST TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM MONDAY TO 5 AM
EST TUESDAY. 

* WINDS: INCREASING TO BETWEEN 10 AND 20 KNOTS MONDAY AFTERNOON
  INTO MONDAY NIGHT. GUSTS TO 30 KNOTS MONDAY AFTERNOON AND MONDAY
  NIGHT. 

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
305 
WHUS73 KIWX 030950
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
450 AM EST MON DEC 3 2012

LMZ043-046-031800-
/O.NEW.KIWX.MF.Y.0006.121203T0950Z-121203T1600Z/
/O.CON.KIWX.SC.Y.0086.121203T1800Z-121204T1000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
450 AM EST MON DEC 3 2012

...DENSE FOG ADVISORY IN EFFECT UNTIL 11 AM EST THIS MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 5 AM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EST THIS
MORNING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 5 AM EST TUESDAY. 

* WINDS: INCREASING TO BETWEEN 10 AND 20 KNOTS WITH GUSTS UP TO
  25 KNOTS THIS AFTERNOON AND TONIGHT.

* WAVES: 2 TO 4 FEET.

* VISIBILITY: ONE QUARTER MILE OR LESS THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO ONE QUARTER MILE OR LESS. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
791 
WHUS73 KIWX 031610
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1110 AM EST MON DEC 3 2012

LMZ043-046-040015-
/O.EXP.KIWX.MF.Y.0006.000000T0000Z-121203T1600Z/
/O.CON.KIWX.SC.Y.0086.121203T1800Z-121204T1000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1110 AM EST MON DEC 3 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST
TUESDAY...
...DENSE FOG ADVISORY HAS EXPIRED...

THE DENSE FOG ADVISORY IS NO LONGER IN EFFECT. A SMALL CRAFT
ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST TUESDAY. 

* WINDS: INCREASING TO BETWEEN 10 AND 20 KNOTS WITH GUSTS UP TO 
  25 KNOTS THIS AFTERNOON AND TONIGHT. 

* WAVES: 2 TO 4 FEET.

* VISIBILITY: AREAS OF FOG.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
316 
WHUS73 KIWX 032217
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
517 PM EST MON DEC 3 2012

LMZ043-046-040630-
/O.CON.KIWX.SC.Y.0086.000000T0000Z-121204T1000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
517 PM EST MON DEC 3 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST TUESDAY. 

* WINDS: SOUTH 15 TO 20 KNOTS WITH GUSTS UP TO 25 TO 30 KNOTS IN
  THE EVENING...SHIFTING WEST NORTHWEST 10 TO 15 KNOTS OVERNIGHT.

* WAVES: 2 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
001 
WHUS73 KIWX 040239
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
939 PM EST MON DEC 3 2012

LMZ043-046-041000-
/O.UPG.KIWX.SC.Y.0086.000000T0000Z-121204T1000Z/
/O.NEW.KIWX.GL.W.0026.121204T0239Z-121204T1000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
939 PM EST MON DEC 3 2012

...GALE WARNING IN EFFECT UNTIL 5 AM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT UNTIL 5 AM EST TUESDAY. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS: SOUTH TO SOUTHWEST 20 TO 25 KNOTS WITH GUSTS TO 35 KNOT
  GALES...BECOMING NORTHWEST 10 TO 15 KNOTS OVERNIGHT.

* WAVES: 2 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Dec 2, 12:45 PM EST, 2 hours 59 minutes earlier.

Area forecast discussion, Dec 2, 12:45 PM EST, 2 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1245 PM EST SUN DEC 2 2012

.AVIATION...

AS ELUDED TO IN PREVIOUS FORECAST...FOG AND STRATUS OVERNIGHT ARE
GREATEST PROBLEMS FOR AVIATION. SIMILAR SETUP TO YESTERDAY MORNING
WITH WEAK FRONTAL BOUNDARY OVER AREA AND WEAK FGEN FORCING IN LOWER
LEVELS. SURFACE WINDS TO BECOME LIGHT THIS EVENING AND RAINFALL FROM
THIS MORNING HAS PROVIDED A NICE SOURCE OF  MOISTURE FOR FOG
DEVELOPMENT. DRIER AIR WILL BE IN PLACE OVER TOP OF BOUNDARY LAYER
AND AIRMASS IS INCREDIBLY WARM FOR EARLY DECEMBER WITH GROUND
RELATIVELY COOL. ALL THESE SIGNS POINT TO FOG DEVELOPMENT WITH DENSE
FOG A GOOD POSSIBILITY. AS USUAL THE TIMING OF DEVELOPMENT AND
ACTUAL LOCATION OF LOWEST VIS DIFFICULT SO HAVE BROUGHT TAFS DOWN TO
1/2SM FG WITH CIGS IN THE 200 FT LEVEL WITH THIS PACKAGE. LOWER VIS
AND OBSCURATIONS CERTAINLY POSSIBLE. NAM...GFS AND SREF ALL IN
AGREEMENT ON MOIST LOW LEVELS AND CROSS OVER TEMPS LOOK TO BE
REACHED MOST AREAS. EXPECT FOG TO HANG THROUGH MID MORNING BUT
INCREASING SOUTHWEST FLOW LATE MORNING SHOULD HELP TO MIX NEAR SFC
LAYER AND IMPROVE VIS BUT EXPECTING LOWER CLOUDS TO LINGER WITH
MOISTURE ADVECTION ALOFT.

&&

.PREV DISCUSSION... /ISSUED 407 AM EST SUN DEC 2 2012/

SHORT TERM...TODAY THROUGH MONDAY NIGHT

LATEST WATER VAPOR IMAGERY SHOWS RATHER NONDESCRIPT MIDLEVEL TROUGH
CURRENTLY ENTERING THE WESTERN GREAT LAKES WITH THE ASSOCIATED
SURFACE PRESSURE TROUGH DRAPED JUST WEST OF HERE. SUBTLE MIDLEVEL
COOLING AMID IMPRESSIVE LOW LEVEL THETA-E ADVECTION IN 40+ KNOT
SOUTHWESTERLY LOW LEVEL JET HAS BROUGHT AN INCREASE IN SHOWER
ACTIVITY OVERNIGHT. LACK OF ANY APPRECIABLE UPPER LEVEL FORCING IS
KEEPING SHOWERS SOMEWHAT SPORADIC AND CONVECTIVE IN NATURE THOUGH.
EXPECT THIS ACTIVITY TO CONTINUE THROUGH THE MORNING HOURS BEFORE
GRADUALLY TAPERING OFF FROM WEST TO EAST AS THE LOW LEVEL TROUGH
MOVES OVER THE AREA. ENOUGH ELEVATED INSTABILITY PRESENT TO SUPPORT
A FEW LIGHTNING STRIKES OVERNIGHT AND WILL ADD THUNDER MENTION TO
THE MORNING AS WELL. LITTLE CHANGE IN THERMAL PROFILES BEHIND THE
FRONT WITH 925MB TEMPS HOVERING AROUND 10C. THIS WILL BE AT LEAST
PARTIALLY OFFSET BY RESIDUAL STRATUS WITH LIMITED LOW LEVEL DRY AIR
ADVECTION BUT STILL EXPECT AFTERNOON TEMPS AROUND 60F TODAY.
BUILDING MIDLEVEL HEIGHTS/SUBSIDENCE WILL THEN BRING A TEMPORARY
REPRIEVE FROM PRECIP SUNDAY NIGHT. MAIN FORECAST CONCERN FOR SUNDAY
NIGHT WILL BE FOG/LOW STRATUS DEVELOPMENT. SETUP IS EERILY SIMILAR
TO YESTERDAY MORNING WITH A STATIONARY FRONT SOUTH OF HERE AND LIGHT
SOUTHEASTERLY FLOW OVER THE AREA WITH ABUNDANT MOISTURE TRAPPED
BENEATH STRONG INVERSION. NAM/GFS BUFR SOUNDINGS SHOW GOOD NEAR
SURFACE SATURATION AND UPSTREAM OBS OVER IOWA ARE ALSO QUITE OMINOUS
WITH WIDESPREAD VISIBILITIES LESS THAN 1/4 MILE. WILL STAY ON THE
CONSERVATIVE SIDE FOR NOW GIVEN IT IS STILL 24 HOURS AWAY AND GO
WITH JUST AREAS OF FOG BUT THIS WILL HAVE TO BE WATCHED FOR POSSIBLE
HEADLINES. SOUTHWEST FLOW/WAA INCREASES AGAIN ON MONDAY WITH 925MB
TEMPS RISING TO AROUND 15C. WILL STILL BE PLENTY OF STRATUS AROUND
AND PERHAPS A FEW ISOLATED SHOWERS/DRIZZLE IN BROAD 295-300K
ISENTROPIC ASCENT BUT HIGHS SHOULD STILL CLIMB SOLIDLY INTO THE MID
60S...VERY NEAR RECORD TERRITORY. STRONGER PV ANOMALY CURRENTLY
EJECTING OUT OF THE LARGE VORTEX OVER THE GULF OF ALASKA WILL MOVE
ACROSS THE NORTHERN GREAT LAKES MONDAY NIGHT AND ASSOCIATED HEIGHT
FALLS WILL SEND A MORE SUBSTANTIAL COLD FRONT THROUGH THE AREA.
DECENT BAND OF CONVERGENCE/FRONTOGENESIS ALONG WITH PLENTY OF
AVAILABLE MOISTURE SHOULD SUPPORT NUMEROUS SHOWERS MOVING ACROSS THE
AREA. THIS PRECIP WILL LIKELY BE MORE CLOSELY TIED TO THE FRONT
THOUGH WITH A MORE NARROW BAND OF MOISTURE ADVECTION. COPIOUS LOW
LEVEL MOISTURE BOTH TONIGHT AND MONDAY NIGHT WILL KEEP OVERNIGHT
LOWS AROUND 50F.

LONG TERM.../TUE-SAT/

STRONG SHRTWV MOVG INTO THE PAC NW THIS MORNING IS EXPECTED TO MOVE
ENE TO ONTARIO TUE MORNING WITH ASSOCIATED CDFNT ACCOMPANIED BY A
BAND OF SHOWERS OVER THE CWA AT THAT TIME. CAA BEHIND THE CDFNT WILL
LIKELY BE MODEST TUE WITH A STRONGER SECONDARY SURGE OF COLD AIR
PUSHING SE ACROSS THE GRTLKS TUE NGT. THIS SHOULD ALLOW TEMPS TO
STILL BE WELL ABOVE NORMAL IN THE 50S TUE... FALLING TO THE L30S TUE
NGT AS RIDGE BUILDS IN. FAIR WX SHOULD THEN CONT WED AS RIDGING
MOVES ACROSS THE AREA.

ANOTHER SHRTWV EXPECTED TO MOVE ENE FROM THE ERN PAC ACROSS CANADA
LATE THIS WEEK. CDFNT ASSOCIATED WITH THIS SYSTEM SHOULD MOVE
THROUGH OUR AREA FRI... PSBLY ACCOMPANIED BY A BAND OF SHOWERS.
CURRENT AND RECENT MODEL RUNS HAVE BEEN INDICATING THAT A
SECONDARY/TRAILING SHRTWV ON THE SRN EXTENT OF THE CANADA TROF WILL
MOVE ACROSS THE CENTRAL ROCKIES CAUSING THE SFC CDFNT ASSOCIATED
WITH THE LEAD SYSTEM TO BECOME STNRY FROM THE SRN PLAINS TO THE OH
VALLEY FRI NGT-SAT AS A SFC WAVE MOVES NEWD ALONG IT. THIS COULD
RESULT IN COLD RAIN OR WET SNOW IN OUR AREA SAT. HWVR GIVEN THE
MODELS POOR RUN-RUN CONTINUITY WITH THIS SYSTEM AND LACK OF
AGREEMENT ON TIMING/STRENGTH OF WAVE MOVG ALONG THE FRONT... DIDNT
FEEL GUIDANCE JUSTIFIED ADDING POPS TO DAY7 SO JUST MAINTAINED GOING
SLIGHT CHC OF SHOWERS THU IN THE WAA REGIME AHEAD OF THE FRONT...
AND CHC THU NGT-FRI NGT WITH THE RATHER SLOW FRONTAL PASSAGE.

TEMPS LATE WEEK EXPECTED TO BE CLOSER TO NORMAL. HWVR... LATEST
ENSEMBLE MOS INDICATING LARGE SPREADS THROUGH THE PERIOD SUGGESTING
LOW CONFIDENCE IN JUST HOW SGFNT THE COLD AIR INTRUSION WILL BE.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...AGD
LONG TERM...JT
AVIATION...LASHLEY
Hazardous weather outlook, Dec 2, 5:35 AM EST, 10 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
535 AM EST SUN DEC 2 2012

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-031045-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
535 AM EST SUN DEC 2 2012 /435 AM CST SUN DEC 2 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE OF A THUNDERSTORM OVER EASTERN PORTIONS
OF THE AREA THIS MORNING. AREAS OF FOG ARE EXPECTED LATE TONIGHT.
VISIBILITY OF A QUARTER MILE OR LESS IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

AREAS OF FOG... POSSIBLY DENSE... SHOULD LINGER INTO MONDAY
MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-031045-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
535 AM EST SUN DEC 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

AREAS OF FOG ARE EXPECTED LATE TONIGHT. THE FOG MAY LIMIT
VISIBILITY TO A QUARTER MILE OR LESS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

AREAS OF FOG... POSSIBLY DENSE... SHOULD LINGER INTO MONDAY MORNING.

SOUTH TO SOUTHWEST WINDS UP TO 25 KNOTS ARE EXPECTED MONDAY AND
MONDAY EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

Nearby

Small Craft Advisories in Indiana, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.